Methods for studying multidimensional inverse problems for
Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 409-412
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_4_a6,
author = {Yu. E. Anikonov},
title = {Methods for studying multidimensional inverse problems for},
journal = {Doklady Akademii Nauk},
pages = {409--412},
year = {1993},
volume = {331},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a6/}
}
Yu. E. Anikonov. Methods for studying multidimensional inverse problems for. Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 409-412. http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a6/